Archived

This topic is now archived and is closed to further replies.

Random Breakout-Due To Folic Acid? Or Stomach Ulcer Medicine?!?!

3 posts in this topic

So over the past week my T-Zone (which is where I commonly break out, when breakouts do occur) has completely broken out, in all the normal spots, but I am on Spironolactone, and have been for almost a year now and I have had wonderful results. The only thing I can think of that I have changed is that I have started taking folic acid supplements once a day, because I have stomach ulcer issues and had a flare up this weekend, which at that point I also took a prescribed ulcer medication which is called Pantoprazole.

Does anyone know if either of these things could have caused a flare up in my acne?! I take spiro 50mg once a day, I wash with my aveeno cleanser twice a day and apply my BP at night only, sometimes I apply moisturizer depending on if I need it or not.

Any input would be greatly appreciated!

Share this post


Link to post
Share on other sites

folic acid is good for your skin, so maybe it's the ulcer medication?

Share this post


Link to post
Share on other sites

that's what I'm thinking also, but I've only taken it twice :/ hmmmm I don't know but I've decided to start taking more vitamins so maybe it'll help some, along with lots of water and a good diet!

Share this post


Link to post
Share on other sites